# SDR SWAA2017061914401

- Difficulty date: June 7, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 41,488 hours, 24,170 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA L1 CREASE BEAM INNER CHORD CRACKED ON VERTICAL FLANGE AT BS. 294.5+8, LBL 55.  R&R CREASE BEAM IAW SRM AND DWG.
